# SDR DL764081818

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 30,603 hours, 8,958 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RTB AFTER CREW REPORTED YSM AND F/O DISPLAY TRU STATUS MESSAGES.  CREW LEFT RUNWAY AND RETURNED TO GATE IN ORDER TO ATTEMPT RESET AND THEN PLACE ITEMS ON FLIGHT CREW PLACARD AS PER MCC TLX.  THIS MSG COULD APPEAR IF ACFT ON BATTERY POWER ONLY FOR 1 MIN.  ACFT DOWN POWERED MCDP MSG CLEARED AND STS M CLEARED.  MCO AND PLACARD REMOVED.
